RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 4, Pages 604–607 (Mi mz2618)  

This article is cited in 1 scientific paper (total in 1 paper)

On a Solution of the Gross–Pitaevskii Equation for a Condensate Wave Function

V. P. Maslova, A. V. Churkinb

a M. V. Lomonosov Moscow State University, Faculty of Physics
b M. V. Lomonosov Moscow State University

Abstract: In this paper, we consider an approximate solution of the Gross–Pitaevskii equation in the one-dimensional case in the form of the eigenfunction of the ground state of the harmonic oscillator. A numerical experiment shows that the approximate solution obtained satisfies, with high accuracy, the Gross–Pitaevskii equation for the interatomic-interaction potential in the form of the superposition of Gaussian functions.

DOI: https://doi.org/10.4213/mzm2618

Full text: PDF file (172 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:4, 559–562

Bibliographic databases:

UDC: 519.21
Received: 10.03.2005
Revised: 28.04.2005

Citation: V. P. Maslov, A. V. Churkin, “On a Solution of the Gross–Pitaevskii Equation for a Condensate Wave Function”, Mat. Zametki, 78:4 (2005), 604–607; Math. Notes, 78:4 (2005), 559–562

Citation in format AMSBIB
\Bibitem{MasChu05}
\by V.~P.~Maslov, A.~V.~Churkin
\paper On a Solution of the Gross--Pitaevskii Equation for a Condensate Wave Function
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 604--607
\mathnet{http://mi.mathnet.ru/mz2618}
\crossref{https://doi.org/10.4213/mzm2618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2226732}
\zmath{https://zbmath.org/?q=an:1124.82001}
\elib{http://elibrary.ru/item.asp?id=9155896}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 559--562
\crossref{https://doi.org/10.1007/s11006-005-0154-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000233144200026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144544063}


Linking options:
  • http://mi.mathnet.ru/eng/mz2618
  • https://doi.org/10.4213/mzm2618
  • http://mi.mathnet.ru/eng/mz/v78/i4/p604

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maslov V.P., Shafarevich A.I., “Rapidly oscillating asymptotic solutions of the Navier–Stokes equations, coherent structures, Fomenko invariants, Kolmogorov spectrum, and flicker noise”, Russian Journal of Mathematical Physics, 13:4 (2006), 414–424  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:644
    Full text:272
    References:68
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019